Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 695408, 16 pages
http://dx.doi.org/10.1155/2014/695408
Research Article

On New Conservation Laws of Fin Equation

1Department of Mathematics, Faculty of Science and Letters, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey
2Division of Mechanics, Faculty of Civil Engineering, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 12 April 2014; Accepted 17 June 2014; Published 14 August 2014

Academic Editor: Jian-Qiang Sun

Copyright © 2014 Gülden Gün Polat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Emrullah Yaşar, Yakup Yildirim, and Ilker Burak Giresunlu, “First integrals and analytical solutions of the nonlinear fin problem with temperature-dependent thermal conductivity and heat transfer coefficient,” Pramana - Journal of Physics, vol. 87, no. 2, 2016. View at Publisher · View at Google Scholar